Skip
          redundant pieces

Brent Holmes

Home page of Brent Holmes

Department of Mathematics
University of Kansas
1460 Jayhawk Blvd
Lawrence, Kansas 66045-7567

About Me

I am currently pursuing my PhD in mathematics at the
University of Kansas. My advisor is Hailong Dao

Course web pages:

Classes taught previously:

  • Math 101
  • Math 115
  • Math 116
  • Math 125

Contact information:

Office: 560 Snow Hall  
Fax: (785) 864-5255
E-mail: brentholmes@ku.edu

Office Hours:

Wednesday 2 PM - 3PM or by appointment.

Publications:

Rainbow colorings of some geometrically defined uniform hypergraphs in the plane. Geombinatorics 23 (2014), no. 4, 158–169..
Two kinds of Frobenius problems in Z[√m]. Int. J. Math. Comput. Sci. 7 (2012), no. 2, 93–100.

Preprints:

On the Diameter of Dual Graphs of Stanley-Reisner Rings with Serre (S_2) Property and Hirsch Type Bounds on Abstractions of Polytopes..

Supplemental Material

Proof of Proposition 3.6 .

Research Interests:

Examining Hochster-Huneke graphs and their diameters.
Examining bounds of projective dimension.
Cohen-Macaulay rings and conditions which imply Cohen-Macaulyness of a ring.
Serre condition and generalizations of Serre condition.

Curriculum Vitae:

You can see my CV here